# SDR KY7A202002240001

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N571KL
- Make and model: Frchld SA227CC
- Aircraft serial: AC571
- Aircraft time: 37,926 hours, 54,463 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Bearing
- Condition: Worn
- Location: Tach Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC TURNED PROPELLER ON GROUND AND NOTICED GRINDING NOISE COMING FROM THE GEAR CASE.  FOUND WORN BEARING ON TACH-GENERATOR GEAR ASSEMBLY. MX REMOVED AND REPLACED THE INTERMEDIATE HOUSING AND GEAR ASSEMBLY, ALSO REPLACED THE FUEL PUMP WHICH FIXED THE GRINDING NOISE ISSUE.
